# SDR MALA964918

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817MA
- Make and model: Dhav DHC8102
- Aircraft serial: 249
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Latch Assy
- Part number: 83221004005
- Condition: Sticking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 3120 - DURING PRE-FLIGHT IN DTW, CREW WAS UNABLE TO OPEN THE LANDING GEAR ALTERNATE EXTENSION DOOR.  MAINTENANCE PERSONNEL REPLACED THE DOOR LATCH ASSEMBLY.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
